Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 416137, 13 pages
http://dx.doi.org/10.1155/2012/416137
Research Article

On the Security of Some Aggregate Signature Schemes

School of Computer Science and Software, Tianjin Polytechnic University, Tianjin 300387, China

Received 11 September 2012; Revised 22 November 2012; Accepted 6 December 2012

Academic Editor: Tak-Wah Lam

Copyright © 2012 Baoyuan Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yumin Yuan, Qian Zhan, and Hua Huang, “Efficient Unrestricted Identity-Based Aggregate Signature Scheme,” Plos One, vol. 9, no. 10, 2014. View at Publisher · View at Google Scholar
  • Baoyuan Kang, and Danhui Xu, “A secure certificateless aggregate signature scheme,” International Journal of Security and its Applications, vol. 10, no. 3, pp. 55–68, 2016. View at Publisher · View at Google Scholar
  • Baoyuan Kang, Mu Wang, and Dongya Jing, “An efficient certificateless aggregate signature scheme,” Wuhan University Journal of Natural Sciences, vol. 22, no. 2, pp. 165–170, 2017. View at Publisher · View at Google Scholar